| Catalog Number |
PS1240 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 7 events were reported for this quarter.Product return status: 7 devices were not available for evaluation.Additional information: 7 devices were labeled for single-use.7 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 7 malfunction events in which the device was reportedly difficult to open or close.2 events had the problem identified during a non-clinical procedure; there was no patient involvement.5 events had patient involvement; no patient impact.